Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Taken Change tablet for loose motion. Suggestion?

hello doctor, i am suffering from loose motion since last two months. in the morning i have to go for two to three times, once after lunch and again before dinner and everytime it is watery. i had taken tablet CHANGE for a week VIBACT for 14 days. i tried taking fruits for two days. i consulted another physician he has prescribed SIBOFIX, KIT KAT AND VIBACT. i have not started it yet as am a bit scared. please suggest.
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
Hi, Welcome to HCM
You are siffering from chronic diarrhoea, the cause of it can be seen only after detailed stool examination only. There is also increased gastro-colic reflex.
continue with your treatment meanwhile maintain your hydration and diet, otherwise yot will suffer from dehydration.
Thanking you.
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor